Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 290781, 7 pages
http://dx.doi.org/10.1155/2015/290781
Research Article

Multisegment Scheme Applications to Modified Chebyshev Picard Iteration Method for Highly Elliptical Orbits

1Aerospace Engineering, Texas A&M University, College Station, TX 77843-3141, USA
2Royce Wisenbaker Chair in Engineering, Aerospace Engineering, Texas A&M University, College Station, TX 77843-3141, USA

Received 10 April 2014; Accepted 22 July 2014

Academic Editor: Ker-Wei Yu

Copyright © 2015 Donghoon Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Donghoon Kim, John L. Junkins, and James D. Turner, “Multisegment Scheme Applications to Modified Chebyshev Picard Iteration Method for Highly Elliptical Orbits,” Mathematical Problems in Engineering, vol. 2015, Article ID 290781, 7 pages, 2015. https://doi.org/10.1155/2015/290781.